# SDR AWXA9800213

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 42,213 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE LOST OIL PRESS AND NR 2 LOW OIL PRESS LIGHT ILLUMINATED.  OIL TEMP ROSE TO 135 DEGREES.  SHUT NR 2 ENG DOWN WHEN PRESS REACHED 20 PSI, WINDMILLED APPROXIMATELY 18 MINUTES.  AIR RETURN, RNR NR 2 ENGINE IAW TASK CARDS F5M71002 F5M76001 R5M71002 R5M71002 F5M78002 R5M71003.
